×

zbMATH — the first resource for mathematics

The potential method in boundary-value problems for random walks on Markov chains. (English) Zbl 0419.60072
MSC:
60J45 Probabilistic potential theory
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
60J25 Continuous-time Markov processes on general state spaces
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. S. Korolyuk and V. M. Shurenkov, ?The potential method in boundary-value problems for random walks on Markov chains,? Dokl. Akad. Nauk SSSR,231, No. 5, 1056-1058 (1976). · Zbl 0375.60079
[2] I. I. Ezhov and A. V. Skorokhod, ?Markov processes homogeneous in the second component. II.? Teor. Veroyatn. Ee Primen.,14, No. 4, 679-692 (1969). · Zbl 0196.20003
[3] A. A. Mogul’skii, ?Factorized identities for processes with independent extensions, given on a finite Markov chain,? Teor. Veroyatn. Mat. Statist., No. 11, 86-96 (1974).
[4] B. A. Sevast’yanov, Branching Processes [in Russian], Nauka, Moscow (1971).
[5] E. B. Dynkin, Markov Processes, Springer-Verlag (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.